# SDR VNAA0511002

- Difficulty date: November 6, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 3,758 hours, 3,386 cycles
- Engine: Ge CF348C1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE LT NOSE LANDING  GEAR DOOR WAS DAMAGED WHEN HIT BY A TOWBAR.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE INSPECTED AND PERFORMED TEMPORARY REPAIRS IAW REO 670-52-81-015 AND SRM 52-81-02.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
